# SDR A6WA202203128127

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 40,252 hours, 38,957 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE - NOSE LANDING GEAR DID NOT RETRACT DURING TAKEOFF  *** AIRCRAFT REMOVED FROM SERVICE ***  C/W LANDING GEAR EXTENSION AND RETRACTION SEVERAL TIMES WITH NO FAULTS FOUND IAW AMM 32-30-00. REMOVED PLACARD AND FROM MEL
